MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 ART CURV SEALER 45CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 ART CURV SEALER 45CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number NSLG2C45A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # t94g7t.Device analysis: the device was received with the lower jaw bent.Upon inspection under magnification of the jaw it was noted that electrode was slightly separated from the lower jaw.This resulted in a short and a ¿reposition jaws and reactivate¿ alert screen when the jaws were fully or partially closed.Due to the condition of the device not all functional testing could be performed.The "replace instrument" alert screen would be displayed after receiving the "reposition and reactivate" alert screen three time.The ptc was damaged due to the short.A probable cause of the damage to the retention pins could be not allowing thick and fibrous tissues to denature prior to i-blade advancement.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that before a robot-assisted unknown procedure, the gaze was stuck between the jaws.When the sales rep and medical engineer checked the device and returned the handle to the home position, the gaze came out.Gen11 was used.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Brand Name
ENSEAL G2 ART CURV SEALER 45CM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key9731880
Report Number3005075853-2020-01133
Device Sequence Number765251
Product Code GEI
UDI-Device Identifier10705036014553
UDI-Public10705036014553
Combination Product (Y/N)N
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberNSLG2C45A
Device Catalogue NumberNSLG2C45A
Device Lot NumberT94L01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/20/2020
Patient Sequence Number1